Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Month 3

I made it to the end of month 3. Yaa! Just 3 more to go.

I am not seeing as much progress as I would like and apparently neither is my derm because he upped my dose to 100mgs a day or 120mgs. I won't know until I see the packets they come in. The derm did not tell me the dosage, just that he upped it and I would be taking 3 pills a day now instead of 2.

The whiteheads I have on my chin are slowly turning into blackheads and then working their way out. Did this happen to anyone else? The ones on my cheeks are stubborn!

I have not had any new side effects really. Well just pink eye which I know was caused by dry eyes. My skin is still dry but manageable along with dry lips. I've also be a tad sad at times and more grouchy but I think this has more to do with college readings and papers than anything else.

    From the album:

    Jessica's Claravis Course

    • 15 pictures
    • 0 comments
    • 12 image comments


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×